# SDR DALA2019062433767

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED WEB PRESSURE DECK VERTICAL LOCATED BS 663.75 AND RBL 42 AT MAIN WHEEL WELL COMPARTMENT. REPAIRED VERTICAL WEB PRESSURE DECK AT BS 663.75 AND BTW RBL 25.00 TO RBL 45.00 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-800 SRM 57-10-10 REPAIR 3.
